# SDR AMTA200800115

- Difficulty date: February 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND FUEL DRIPPING UNDER NR 2 ENG.  BEFORE ENG RUN THE LEAK WAS AT 13 DROPS/MIN DURING AND AFTER RUN, LEAK WAS 1 DROP/MIN, THIS IS UNDER THE THRESHOLD LIMITS IAW AMM 71-71-00-6, PAR 1.F (1) (8).  (K)
